Vecteurs propres de matrices de Jacobi
Annales de l'Institut Fourier, Volume 44 (1994) no. 5, pp. 1505-1517.

It is shown that the set of symmetric tridiagonal periodic Jacobi matrices of given spectrum has a preferred tangent vector field, constructed using the eigenvectors of the matrices and the Jacobian of a hyperelliptic curve. It turns out that this preferred vector field is the infinitesimal operator of the celebrated periodic Toda flow.

On montre que l’ensemble des matrices tridiagonales périodiques symétriques de spectre fixé possède une direction tangente privilégiée, construite à l’aide des vecteurs propres des matrices et de la jacobienne d’une courbe hyperelliptique. Il se trouve que cette direction est celle du célèbre flot de Toda périodique.

@article{AIF_1994__44_5_1505_0,
     author = {Audin, Mich\`ele},
     title = {Vecteurs propres de matrices de {Jacobi}},
     journal = {Annales de l'Institut Fourier},
     pages = {1505--1517},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {44},
     number = {5},
     year = {1994},
     doi = {10.5802/aif.1443},
     mrnumber = {96e:58068},
     zbl = {0816.58020},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1443/}
}
TY  - JOUR
AU  - Audin, Michèle
TI  - Vecteurs propres de matrices de Jacobi
JO  - Annales de l'Institut Fourier
PY  - 1994
SP  - 1505
EP  - 1517
VL  - 44
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1443/
DO  - 10.5802/aif.1443
LA  - fr
ID  - AIF_1994__44_5_1505_0
ER  - 
%0 Journal Article
%A Audin, Michèle
%T Vecteurs propres de matrices de Jacobi
%J Annales de l'Institut Fourier
%D 1994
%P 1505-1517
%V 44
%N 5
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.1443/
%R 10.5802/aif.1443
%G fr
%F AIF_1994__44_5_1505_0
Audin, Michèle. Vecteurs propres de matrices de Jacobi. Annales de l'Institut Fourier, Volume 44 (1994) no. 5, pp. 1505-1517. doi : 10.5802/aif.1443. http://www.numdam.org/articles/10.5802/aif.1443/

[1] M. Adler, P. Vanmoerbeke, The Toda lattice, Dynkin diagrams, singularities and Abelian varieties, Invent. Math., 103 (1991), 223-278. | MR | Zbl

[2] H. Lange, Ch. Birkenhake, Complex Abelian varieties, Grundlehren der math. Wissenschaften, Springer, 1992. | Zbl

[3] P. Vanmoerbeke, D. Mumford, The spectrum of difference operators and algebraic curves, Acta Math., 143 (1979), 93-154. | MR | Zbl

[4] A.G. Reyman, M.A. Semenov-Tian-Shansky, Reduction of Hamiltonian systems, affine Lie algebras and Lax equations II, Invent. Math., 63 (1981), 423-432. | MR | Zbl

[5] P. Vanhaecke, Linearising two-dimensional integrable systems and the construction of action-angle variables, Math. Z., 211 (1992), 265-313. | MR | Zbl

Cited by Sources: